MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS SA2.0 25 & PED.BURRH.RES.; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS SA2.0 25 & PED.BURRH.RES.; HYDROCEPHALUS MANAGEMENT
Model Number FX571T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 11/12/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: visual inspection: during the investigation, no significant deformation or damage of the valve was determined.Permeability test: a permeability test has indicated that the valve has a blockage.Computer control test: to investigate the claim of under-drainage, the opening pressure is measured using a miethke computer control test bench which simulates a cerebrospinal fluid flow.The valve is tested in the horizontal position.Because the valve is not permeable, a computer control test is not possible.Adjustment test: the progav 2.0 was tested and is adjustable to all specified pressures.Braking force and brake function test: the brake functionality test has shown that the brake function is fully operational and the braking force is within the given tolerances.Internal inspection : after dismantling of the valve, deposits were found in progav 2.0.Result: based on our investigation results, we can determine a blockage in the valve.The determined deposits can be named as the cause for the blockage.Organic deposits in the cerebrospinal fluid can influence the function temporarily and are known side effects in hydrocephalus therapy.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
It was reported that a progav 2.0 (#fx571t) was implanted during a procedure on (b)(6) 2023.According to the complainant, the valve caused an underdrainage.The patient underwent a revision procedure.The complainant device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Age:9 months height: 60 - 70 cm weight: 4 kg gender: female.

Brand Name
PROGAV 2.0 SYS SA2.0 25 & PED.BURRH.RES.
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key18314381
Report Number3004721439-2023-00371
Device Sequence Number6152500
Product Code JXG
UDI-Device Identifier04041906503987
UDI-Public4041906503987
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K190174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX571T
Device Catalogue NumberFX571T
Device Lot Number20063543
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Initial Report FDA Received Date12/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age9 MO
Patient SexFemale
Patient Weight4 KG